HI there, i have used some hydroquinone+tretinoin+mometasone furoate creams for acne and acne marks, when ever i use it my skin starts to glow and if i stop using it and go into sun my face turns totally into dark, i'm facing the face problems like increased pigmentation and itching. Now since 8 months i have stopped applying those creams, the current situation of my face is too bad there is lot of skin tone difference between my face tone and body tone, there are red marks on face, dull skin, pigmentation etc. So please try to help me in solving the problem.
views-icons 24 Views Bookmark this Answer

Doctor Answers (1) on FACE DISCOLOURATION

doctor profile image
Hi greetings.. You have used a not-so-good- to-use cream and this had done major harm. It has made you dependant on it and probably even harmed your skin texture. Please see a dermatologist first. Your skin texture and tone can be treated with simple creams, procedures and sunscreen although it may take longer than the cream that you used but would be safer and better. Refrain from using over the counter cosmetics and creams since you already have sufficiently damaged skin. You'll definitely benefit from professional advise and consultation. Or you could also send in your pics on private chat. Hope this helps.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?